Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unsoberx

Anybody gets facial edema from benzoyl peroxide?

Recommended Posts

HELLO ALL:

I would like to know if anybody here gets facial bloating as a second effect from using benzoyl peroxide?

unsoberx

Share this post


Link to post
Share on other sites

I'm not 100% sure if it was BP (but 99% sure cuz bp was the only thing i used at that time) but it DID MAKE MY SKIN RED AND BLOAT....it looks as if I have rosacea (or do I already? hmm)

This is the reason why i stopped using BP (2yrs of 2.5% BP, but i've been off 1.5 years already).

I hope that helps.

Share this post


Link to post
Share on other sites
HELLO ALL:

I would like to know if anybody here gets facial bloating as a second effect from using benzoyl peroxide?

unsoberx

Share this post


Link to post
Share on other sites
Guest >:(

I have a problem when I rub it on my cooter. My ovarian cysts will just not go away, what should I do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×